# SDR 2014FA0000627

- Difficulty date: October 13, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N573AG
- Make and model: Urocop EC120B
- Aircraft serial: 1683
- Engine: Tmeca ARRIUS2F
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0319730440
- Part serial: 1557T
- Condition: Clogged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CONJUNCTION WITH LT & RT FUEL INJECTOR MANIFOLDS, ARE CAUSING EXCESSIVE EXHAUST FUMES IN THE COCKPIT.   PART TIME ONLY REACHED 215.6 HOURS BEFORE BECOMING CLOGGED INTERNALLY CAUSING THE EXCESSIVE EXHAUST FUMES.  PREVIOUS ISSUES HAVE ALSO NOT REACHED ITS 400 HOUR REPLACEMENT.  REPLACING THE PREFERRED INJECTOR ALONG WITH THE LT & RT FUEL INJECTOR MANIFOLDS HAS SUCCESSFULLY SOLVED THE EXCESSIVE EXHAUST FUMES.
